MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.96607

Медицинская библиотека · Cureus · 2025

Delirium Induced by Rapid Titration of Osilodrostat in a Patient With Cushing's Disease: A Case Report.

Ishikawa Toshiyuki, Sawagashira Ryo, Ito Haruna, Kameda Hiraku, Kato Takahiro A

Клинический случайСтатьяПеревод в очереди

Аннотация

Cushing's disease frequently presents with psychiatric symptoms such as depression, anxiety, and cognitive impairment. Osilodrostat, an 11β-hydroxylase inhibitor, is used for persistent or recurrent cases, but rapid titration may precipitate adrenal insufficiency and psychiatric complications. We report a woman in her early 40s with a history of major depressive disorder treated with clomipramine. After transsphenoidal surgery for Cushing's disease, she remained hypercortisolemic, and hydrocortisone replacement was continued postoperatively for safety due to unstable cortisol secretion. Cortisol secretion was unstable, with day-to-day fluctuations. Osilodrostat was initiated at 2 mg/day. Shortly thereafter, urinary free cortisol (UFC) increased, and between days 3 and 5, she developed depressive symptoms, depersonalization, and suicidal ideation. These were judged to be related to cortisol elevation, and osilodrostat was rapidly titrated, reaching 40 mg/day by day 9. Depressive symptoms improved as UFC decreased. However, from day 9, she developed delirium with fluctuating consciousness, disorientation, purposeless hyperactivity, and stereotyped speech, peaking on days 10-12. During this period, blood pressure decreased, accompanied by tachycardia and fever. Infection and metabolic abnormalities were clinically excluded. Symptoms resolved spontaneously by day 14, with amnesia for the episode, and she was discharged on day 20 without recurrence. This case illustrates a rare clinical course where depressive symptoms during cortisol elevation and delirium during cortisol reduction occurred sequentially in the same patient following rapid osilodrostat titration. The episode suggests that abrupt cortisol fluctuations may induce psychiatric symptoms even under hydrocortisone supplementation. Clinicians should avoid rapid titration and ensure close collaboration between endocrinology and psychiatry when psychiatric symptoms arise during treatment.

Для цитирования: Ishikawa Toshiyuki, Sawagashira Ryo, Ito Haruna, Kameda Hiraku, Kato Takahiro A. Delirium Induced by Rapid Titration of Osilodrostat in a Patient With Cushing's Disease: A Case Report.. Cureus. 2025. DOI: 10.7759/cureus.96607.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.